Canonical surfaces in with and

  • Christian Böhning

    Universität Hamburg, Germany


In [Böh] a structure theorem for Gorenstein algebras in codimension 2 was obtained. In the first part of this article we give a geometric application and prove a structure theorem for good birational canonical projections of regular surfaces of general type with to (Theorem 1.6). In the second part we show how this can be used to analyze the moduli space of canonical surfaces with , and (Theorem 2.4).

Cite this article

Christian Böhning, Canonical surfaces in with and . Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 18 (2007), no. 1, pp. 39–57

DOI 10.4171/RLM/480